# SDR SWAA2024070102486

- Difficulty date: June 5, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown Zone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED EA TO DEVIATE FROM SRM 53-70-51-2R-5 REPAIR FOR LBL 50 SHIM INSTALL DUE TO STANDOFF INTERFERENCE.<[01] COMPLIED WITH EA 24-153-01528; WIP1 AND WIP2.;[02] 02 - INSPECTED PER [EA EA-GENERAL (EA ATTACHED TO AN AIRCRAFT FAULT)];[03] 02 - INSPECTED PER [EA EA-GENERAL (EA ATTACHED TO AN AIRCRAFT FAULT)]
